# SDR REXA2016122302532

- Difficulty date: December 23, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 22,086 hours, 14,341 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: CC670220353
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER RT LOWER L/E SKIN IS CHAFED APPROX 36"L X .3"W X .005"D. REMOVED AND REPLACED L/E SKIN IAW SRM'S 51-40-11-001-001-A01, 51-42-06-001-001-A01 & 51-25-01-001-001-A01.
